MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 90MM - STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 90MM - STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 04.038.190S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional pro-code: hsb.Complainant device is not expected to be returned for manufacturer review/investigation.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device history lot, elmira 08-jun-2021, part number: 04.038m190sp, lot number: 22p0049, part manufacture date: 18-oct-2019, manufacturing location: elmira, part expiration date: n/a, nonconformance noted: n/a, dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot tfna fenestrated screw 90mm - sterile product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device history batch null, device history review this lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent hardware removal due to pain.Trochanteric femoral nailing advanced (tfna) screw, trochanteric femoral nailing advanced (tfna) femoral nail and titanium locking screw were removed.It is unknown if there was a surgical delay.Procedure outcome and patient status are unknown.This complaint involves three (3) devices.This report is for one (1) tfna fenestrated screw 90mm - sterile.This report is 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: g1: physical manufacturer updated.H4: manufacturing date updated.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA FENESTRATED SCREW 90MM - STERILE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12071381
Report Number2939274-2021-03247
Device Sequence Number11789769
Product Code KTT
UDI-Device Identifier10886982098733
UDI-Public(01)10886982098733
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.038.190S
Device Catalogue Number04.038.190S
Device Lot Number22P0049
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/01/2021
Supplement Date Received by Manufacturer06/28/2021
Initial Report FDA Received Date06/25/2021
Supplement Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight44